Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The qualitative behavior of a nonlinear Volterra equation


Author: J. J. Levin
Journal: Proc. Amer. Math. Soc. 16 (1965), 711-718
MSC: Primary 45.13
DOI: https://doi.org/10.1090/S0002-9939-1965-0190669-0
MathSciNet review: 0190669
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman and K. L. Cooke, Differential-difference equations, Academic Press, New York, 1963. MR 0147745 (26:5259)
  • [2] J. J. Levin, The asymptotic behavior of the solution of a Volterra equation, Proc. Amer. Math. Soc. 14 (1963), 534-541. MR 0152852 (27:2824)
  • [3] N. Levinson, A nonlinear Volterra equation arising in the theory of superfluidity, J. Math. Anal. Appl. 1 (1960), 1-11.
  • [4] W. R. Mann and F. Wolf, Heat transfer between solids and gases under nonlinear boundary conditions, Quart. Appl. Math. 9 (1951), 163-184. MR 0042596 (13:134e)
  • [5] J. A. Nohel, Some problems in nonlinear Volterra integral equations, Bull. Amer. Math. Soc. 68 (1962), 323-330. MR 0145307 (26:2838)
  • [6] K. Padmavally, On a nonlinear integral equation, J. Math. Mech. 7 (1958), 533-555. MR 0103400 (21:2170)
  • [7] R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloq. Publ. Vol. 19, Amer. Math. Soc., Providence, R. I., 1934. MR 1451142 (98a:01023)
  • [8] J. H. Roberts and W. R. Mann, On a certain nonlinear integral equation of the Volterra type, Pacific J. Math. 1 (1951), 431-445. MR 0044009 (13:354a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.13

Retrieve articles in all journals with MSC: 45.13


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0190669-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society